MathSciNet Relay Station
MathSciNet bibliographic data
MR2127729 (2006a:60031) 60E15 (26D15 46E35 47D07 58J65)
Wang, Feng-Yu A generalization of Poincaré and log-Sobolev inequalities. Potential Anal. 22 (2005), no. 1, 1–15.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement